# SDR QXEA200800251

- Difficulty date: February 27, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,903 hours, 17,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 242-245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - LEFT INBOARD SEAT TRACK NR 7 HAS CORROSION ON THE INBOARD FLANGE OF TRACK FROM STATION 242 TO 245.  REPAIRED IAW DASH 8 Q400 RD8/4-53-884 AND NDTM PART 6 51-00-01.
